MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS

TERUMO CORPORATION, ASHITAKA NAVICROSS 0.018"; CATHETER, PERCUTANEOUS
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/26/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the tip of the involved navicross broke off in the patient.Doctor stated that the patient was ok.The event occurred inta-operative.The procedure outcome was completed.The patient was not injured, and surgical intervention was not required.Additional information was received on 10 nov 2022: procedure taking place, when the tip of the navicross broke off inside the patient was pad below the knee case.The navicross broke off below the knee and were able to remove the navicross tip from the patient's anatomy.Surgical intervention was not required.There was no tortuous anatomy experienced during the procedure.The original procedure was completed as intended.

Brand Name
NAVICROSS 0.018"
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key15867835
Report Number2243441-2022-00030
Device Sequence Number12437182
Product Code DQY
UDI-Device Identifier04987892077319
UDI-Public04987892077319
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
Report Date (Section F) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberNC18151
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/01/2022
Event Location Hospital
Date Report to Manufacturer11/01/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/28/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA11/28/2022